PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 69 | 2 |
Tytuł artykułu

Solution of a functional equation on compact groups using Fourier analysis

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let \(G\) be a compact group, let \(n \in N\setminus \{0,1\}\) be a fixed element and let \(\sigma\) be a continuous automorphism on \(G\) such that \(\sigma^n=I\). Using the non-abelian Fourier transform, we determine the non-zero continuous solutions \(f:G \to C\) of the functional equation \[ f(xy)+\sum_{k=1}^{n-1}f(\sigma^k(y)x)=nf(x)f(y),\ x,y \in G,\] in terms of unitary characters of \(G\).
Rocznik
Tom
69
Numer
2
Opis fizyczny
Daty
wydano
2015
online
2015-12-30
Twórcy
Bibliografia
  • Akkouchi, M., Bouikhalene, B., Elqorachi, E., Functional equations and K-spherical functions, Georgian Math. J. 15 (2008), 1-20.
  • An, J., Yang, D.,Nonabelian harmonic analysis and functional equations on compact groups, J. Lie Theory 21 (2011), 427-455.
  • Badora, R., On a joint generalization of Cauchy's and d'Alembert's functional equations, Aequationes Math. 43 (1992), 72-89.
  • Chahbi, A., Fadli, B., Kabbaj, S., Functional equations of Cauchy's and d'Alembert's type on compact groups, Proyecciones (Antofagasta) 34 (2015), 297-305.
  • Chojnacki, W., On some functional equation generalizing Cauchy's and d'Alembert's functional equations, Colloq. Math. 55 (1988), 169-178.
  • Chojnacki, W., On group decompositions of bounded cosine sequences, Studia Math. 181 (2007), 61-85.
  • Chojnacki, W., On uniformly bounded spherical functions in Hilbert space, Aequationes Math. 81 (2011), 135-154.
  • Fadli, B., Zeglami, D., Kabbaj, S., A variant of Wilson's functional equation, Publ. Math. Debrecen, to appear.
  • Davison, T. M. K., D'Alembert's functional equation on topological groups, Aequationes Math. 76 (2008), 33-53.
  • Davison, T. M. K., D'Alembert's functional equation on topological monoids, Publ. Math. Debrecen, 75 (2009), 41-66.
  • de Place Friis, P., D'Alembert's and Wilson's equation on Lie groups, Aequationes Math. 67 (2004), 12-25.
  • Elqorachi, E., Akkouchi, M., Bakali, A., Bouikhalene, B., Badora's equation on non-Abelian locally compact groups, Georgian Math. J. 11 (2004), 449-466.
  • Folland, G., A Course in Abstract Harmonic Analysis, CRC Press, Boca Raton, FL, 1995.
  • Shin'ya, H., Spherical matrix functions and Banach representability for locally compact motion groups, Japan. J. Math. (N.S.), 28 (2002), 163-201.
  • Stetkaer, H., D'Alembert's functional equations on metabelian groups, Aequationes Math. 59 (2000), 306-320.
  • Stetkaer, H., D'Alembert's and Wilson's functional equations on step 2 nilpotent groups, Aequationes Math. 67 (2004), 241-262.
  • Stetkaer, H., Properties of d'Alembert functions, Aequationes Math. 77 (2009), 281-301.
  • Stetkaer, H., Functional Equations on Groups, World Scientfic, Singapore, 2013.
  • Stetkaer, H., D'Alembert's functional equation on groups, Banach Center Publ. 99 (2013), 173-191.
  • Stetkaer, H., A variant of d'Alembert's functional equation, Aequationes Math. 89 (2015), 657-662.
  • Yang, D., Factorization of cosine functions on compact connected groups, Math. Z. 254 (2006), 655-674.
  • Yang, D., Functional equations and Fourier analysis, Canad. Math. Bull. 56 (2013), 218-224.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2015_69_2_9-15
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.